| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation surgery, the haptic cracked when the lens was pushed out.Additional information was received stating that, the front haptic did not fold nicely when the lens was pushed out and the lens was left in the eye, only the small piece of haptics was removed and discarded.The diagnosis of the patient was good, the lens was centered well, although a small piece of the haptic was missing.Thee prognosis was very good.There was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned for analysis.Only photo was returned.The tip of a broken haptic was observed on the returned photo.Provided photo shows what appears to be a tip of a haptic against unknown background.Based on our observation of the attached photo, there appears to be a tip of a haptic against unknown background.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).